# SDR IPXA2015012385407

- Difficulty date: January 18, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Damaged
- Location: Bs 2060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37L DAMAGED  AT BS 2060.  REPAIR IAW EO 5310-56484-A
